# SDR AMTA200300107

- Difficulty date: January 18, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710127
- Part serial: 100979
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE LT ENG FIRE LOOP 2.  REMOVED AND REPLACED LEFT ENGINE LOOP NR 2 IAW MM 26-11-01-4.  SYSTEM OPS CHECK GOOD.  (M)
